Wacom Customer Support page: https://support.wacom.com/

Wacom Product Resources - Drivers, Manuals, Warranty Information & Others

Mac OS 10.15 Catalina Support:
https://www.wacom.com/en-de/support?guideId=015-916

Mac OS 10.15.4 Update:
What does the Mac OS warning message “Legacy System Extension” mean and why am I seeing it?

eStore Shipping
Please note that reduced UPS service might affect your region due to CoVid-19 situation. See updated details for UPS serviceshttps://www.ups.com/de/en/service-alerts.page?id=alert1

Product Registration:
Please register our products on https://www.wacom.com/register
How do I register my Wacom device?

Intuos Art weird problems

Intuos, Intuos Pro, Bamboo, Graphire, etc.
sosen1
Posts: 1
Joined: Fri 4. May 2018, 12:16

Intuos Art weird problems

Postby sosen1 » Fri 4. May 2018, 12:26

Hello
Ive recently upgraded my old intuos into the new one (Intuos art). The reason was, that the old one acted "funky" few times.
It seems the problem didnt lie with the tablet itself but with something else, becouse after setting up the new tablet, problems occured again.
PROBLEM:
When i open new file in photoshop, as long as the area of work is zoomed out i can draw somewhat normally, but once i zoom in to work on
some smaller portion of workspace, the second the pen touches the tablet it just skipps/moves to completely diffrent spot (always always to the edge, where i see small portion of drawing area and mostly PS background).
Ive already reinstalled the newest drivers, and photoshop (i started with drivers from cd from the box, and reinstalled to the newest ones on Wacom website).
Some friend of a friend said that i should "re-config the tablet and then change the name of config file", but to be honest i have no idea what he's talking about. I cant even seem to locate the files he was talking about.

thanks in advance for help, i really have no other idea on whom to turn to, for help.
If i described the problem poorly, I'll record short video, showing funky actions on tablet.

Return to “Pen Tablets”